Items for Mathematics in 2008

Up a level
Export as [feed] RSS
Group by: Authors | Item Type | No Grouping
Jump to: B | C | D | E | F | G | H | K | L | M | P | R | T | Y
Number of items: 53.


Barbáchano, Yolanda, Coad, D Stephen and Robinson, Derek R (2008) Predictability of designs which adjust for imbalances in prognostic factors. Journal of Statistical Planning and Inference, 138 (3). pp. 756-767. ISSN 0378-3758

Barreira, R, Pryer, T and Tang, Q (2008) Numerical modelling of operational risks for the banking industry. In: Conference on Computational Finance, Cadiz, SPAIN, 2008.

Bartholomew, Andrew and Fenn, Roger (2008) Quaternionic invariants of virtual knots and links. Journal of Knot Theory and Its Ramifications, 17 (2). pp. 231-251. ISSN 0218-2165

Blyuss, K B, Kyrychko, Y N, Hövel, P and Schöll, E (2008) Control of unstable steady states in neutral time-delayed systems. European Physical Journal B: Condensed Matter and Complex Systems, 65 (4). pp. 571-576. ISSN 1434-6028

Blyuss, Konstantin B and Derks, Gianne (2008) Transverse intersection of invariant manifolds in perturbed multi-symplectic systems. Dynamical Systems, 23 (2). pp. 219-256. ISSN 1468-9367

Bonito, Andrea and Burman, Erik (2008) A continuous interior penalty method for viscoelastic flows. SIAM Journal on Scientific Computing, 30 (3). pp. 1156-1177. ISSN 1064-8275

Broom, M and Rychtár, J (2008) An analysis of the fixation probability of a mutant on special classes of non-directed graphs. Proceedings A: Mathematical, Physical and Engineering Sciences, 464 (2098). pp. 2609-2627. ISSN 1364-5021

Broom, Mark, Luther, Roger M, Ruxton, Graeme D and Rychtář, Jan (2008) A game-theoretic model of kleptoparasitic behavior in polymorphic populations. Journal of Theoretical Biology, 255 (1). pp. 81-91. ISSN 0022-5193

Broom, Mark, Luther, Roger M and Rychtar, Jan (2008) A Hawk-Dove game in kleptoparasitic populations. Journal of Combinatorics, Information & System Sciences, 33 (3-4). pp. 451-464. ISSN 0250-9628

Broom, Mark, Ruxton, Graeme D and Kilner, Rebecca M (2008) Host life history strategies and the evolution of chick-killing by brood parasitic offspring. Behavioral Ecology, 19 (1). pp. 22-34. ISSN 1045-2249

Burman, E and Linke, A (2008) Stabilized finite element schemes for incompressible flow using Scott-Vogelius element. Applied Numerical Mathematics, 58 (11). pp. 1704-1719. ISSN 0168-9274

Burman, E and Stamm, B (2008) Low order discontinuous Galerkin methods for 2nd order elliptic problems. SIAM Journal on Numerical Analysis, 47 (1). pp. 508-533. ISSN 0036-1429

Burman, Erik (2008) Pressure projection stabilizations for Galerkin approximations of Stokes's and Darcy's problem. Numerical Methods for Partial Differential Equations, 24 (1). pp. 127-143. ISSN 0749-159X

Burman, Erik and Ern, Alexandre (2008) Discontinuous Galerkin approximation with discrete variational principle for the nonlinear Laplacian. Comptes Rendus Mathématique, 346 (17-). pp. 1013-1016. ISSN 1631-073X

Burman, Erik and Fernández, Miguel A (2008) Galerkin finite element methods with symmetric pressure stabilization for the transient stokes equations: Stability and convergence analysis. SIAM Journal on Numerical Analysis, 47 (1). pp. 409-439. ISSN 0036-1429

Burman, Erik, Stamm, B and Quarteroni, A (2008) Stabilization strategies for high order methods for transport dominated problems. Bollettino dell unione matematica italiana, 1 (1). pp. 57-77. ISSN 1972-6724

Burman, Erik and Stamm, Benjamin (2008) Symmetric and non-symmetric discontinuous Galerkin methods stabilized using bubble enrichment. Comptes Rendus Mathématique, 346 (1-2). pp. 103-106. ISSN 1631-073X


Cagnetti, F, Mora, M G and Morini, M (2008) A second order minimality condition for the Mumford-Shah functional. Calculus of Variations and Partial Differential Equations, 33 (1). pp. 37-74. ISSN 0944-2669

Cagnetti, Filippo (2008) A vanishing viscosity approach to fracture growth in a cohesive zone model with prescribed crack path. Mathematical Models and Methods in Applied Sciences, 18 (7). pp. 1027-1071. ISSN 0218-2025

Chlebík, M and Chlebíková, J (2008) Approximation hardness of dominating set problems in bounded degree graphs. Information and Computation, 206 (11). pp. 1264-1275. ISSN 0890-5401

Chlebík, Miroslav and Chlebíková, Janka (2008) Crown reductions for the minimum weighted vertex cover problem. Discrete Applied Mathematics, 156 (3). pp. 292-312. ISSN 0166-218X

Chlebík, Miroslav and Chlebíková, Janka (2008) The Steiner tree problem on graphs: Inapproximability results. Theoretical Computer Science, 406 (3). pp. 207-214. ISSN 0304-3975

Coronel-Brizio, H F, Hernández-Montoya, A R, Rapallo, F and Scalas, E (2008) Statistical auditing and randomness test of lotto k/N-type games. Physica A Statistical Mechanics and its Applications, 387 (25). pp. 6385-6390. ISSN 0378-4371


Dent, Jennifer E, Kao, Rowland R, Kiss, Istvan Z, Hyder, Kieran and Arnold, Mark (2008) Contact structures in the poultry industry in Great Britain: Exploring transmission routes for a potential avian influenza virus epidemic. BMC Veterinary Research, 4 (27). pp. 1-14. ISSN 1746-6148

Dyn, Nira, Iske, Armin and Wendland, Holger (2008) Meshfree thinning of 3d point clouds. Foundations of Computational Mathematics, 8. pp. 409-425. ISSN 1615-3375

Düring, B, Jüngel, A and Volkwein, S (2008) Sequential Quadratic Programming Method for Volatility Estimation in Option Pricing. Journal of Optimization Theory and Applications, 139 (3). pp. 515-540. ISSN 0022-3239

Düring, B, Matthes, D and Toscani, G (2008) Exponential and algebraic relaxation in kinetic models for wealth distribution. In: "WASCOM 2007" - Proceedings of the 14th Conference on Waves and Stability in Continuous Media, N. Manganaro et al. (eds.), pp. 228-238, World Sci. Publ., Hackensack, NJ, 2008., Sicily, Italy.

Düring, Bertram, Matthes, Daniel and Toscani, Giuseppe (2008) Kinetic equations modelling wealth redistribution: a comparison of approaches. Physical Review E, 78 (5). ISSN 1539-3755

Düring, Bertram and Toscani, Giuseppe (2008) International and domestic trading and wealth distribution. Communications in Mathematical Sciences, 6 (4). pp. 1043-1058. ISSN 1539-6746


Enstedt, M and Melgaard, M (2008) Existence of a solution to Hartree-Fock equations with decreasing magnetic field. Nonlinear Analysis: Theory, Methods and Applications, 69 (7). pp. 2125-2141. ISSN 0362-546X

Enstedt, Mattias and Melgaard, Michael (2008) Non-existence of a minimizer to the magnetic Hartree-Fock functional. Positivity, 12 (4). pp. 653-666. ISSN 1385-1292


Fulger, Daniel, Scalas, Enrico and Germano, Guido (2008) Monte Carlo simulation of uncoupled continuous-time random walks yielding a stochastic solution of the space-time fractional diffusion equation. Physical Review E, 77 (2). 021122. ISSN 1539-3755


Giesl, Peter (2008) Construction of a local and global Lyapunov function for discrete dynamical systems using radial basis functions. Journal of Approximation Theory, 153 (2). pp. 184-211. ISSN 0021-9045

Giesl, Peter (2008) Construction of a local and global Lyapunov function using radial basis functions. IMA Journal of Applied Mathematics, 73 (5). pp. 782-802. ISSN 0272-4960

Giesl, Peter and Rasmussen, Martin (2008) Borg's criterion for almost periodic differential equations. Nonlinear Analysis: Theory, Methods and Applications, 69 (11). pp. 3722-3733. ISSN 0362-546X

Goldie, Charles M and Grübel, Rudolf (2008) Cumulative record times in a Poisson process. Stochastics, 80 (2-3). pp. 157-174. ISSN 1744-2516

Green, Darren M, Kiss, István Z, Mitchell, Andrew P and Kao, Rowland R (2008) Estimates for local and movement-based transmission of bovine tuberculosis in British cattle. Proceedings B: Biological Sciences, 275 (1638). 1001 - 1005. ISSN 1471-2954


Hesse, Kerstin and Le Gia, Q T (2008) Local radial basis function approximation on the sphere. Bulletin of the Australian Mathematical Society, 77 (2). pp. 197-224. ISSN 0004-9727

Hesse, Kerstin and Leopardi, Paul (2008) The Coulomb energy of spherical designs on S2. Advances in Computational Mathematics, 28 (4). pp. 331-354. ISSN 1019-7168

Hirn, Johannes, Martin, Adam and Sanz, Verónica (2008) Describing viable technicolor scenarios. Physical Review D, 78 (7). 075026. ISSN 1550-7998

Hirschfeld, J W P, Korchmaros, G and Torres, F (2008) Algebraic Curves Over a Finite Field. Princeton Series in Applied Mathematics . Princeton University Press. ISBN 9780691096797


Kay, David, Styles, Vanessa and Welford, Richard (2008) Finite element approximation of a Cahn-Hilliard-Navier-Stokes system. Interfaces and Free Boundaries, 10 (1). pp. 15-43. ISSN 1463-9963

Kirr, E and Zarnescu, A (2008) Asymptotic stability of ground states in 2D nonlinear Schroedinger equation including subcritical cases. Journal of Differential Equations, 247 (3).

Kiss, Istvan Z and Green, Darren M (2008) Comment on ''Properties of highly clustered networks". Physical Review E, 78 (4). ISSN 1539-3755

Kiss, Istvan Z, Green, Darren M and Kao, Rowland R (2008) The effect of network mixing patterns on epidemic dynamics and the efficacy of disease contact tracing. Journal of the Royal Society Interface, 5 (24). 791 - 799. ISSN 1742-5689


Lim, Gyuchang, Kim, SooYong, Kim, Kyungsik, Lee, Dong-In and Scalas, Enrico (2008) Dynamical behaviors of inter-out-of-equilibrium state intervals in Korean futures exchange markets. Physica A: Statistical Mechanics and its Applications, 387 (12). pp. 2831-2836. ISSN 0378-4371

Lim, Gyuchang, Kim, SooYong, Scalas, Enrico, KIm, Kyungsik and Chang, Ki-Ho (2008) Analysis of price fluctuations in futures exchange markets. Physica A: Statistical Mechanics and its Applications, 387 (12). pp. 2823-2830. ISSN 0378-4371


Minicozzi, Pamela, Rapallo, Fabio, Scalas, Enrico and Dondero, Francesco (2008) Accuracy and robustness of clustering algorithms for small-size applications in bioinformatics. Physica A Statistical Mechanics and its Applications, 387 (25). pp. 6310-6318. ISSN 0378-4371

Mombaur, Katja, Giesl, Peter and Wagner, Heiko (2008) Stability Optimization of Juggling. In: Bock, HG, Kostina, E, Hoang, XP and Rannacher, R (eds.) Modeling, Simulation and Optimization of Complex Processes. Springer Berlin Heidelberg, pp. 419-432. ISBN 978-3-540-79408-0


Politi, Mauro and Scalas, Enrico (2008) Fitting the empirical distribution of intertrade durations. Physica A: Statistical Mechanics and its Applications, 387 (8-9). pp. 2025-2034. ISSN 0378-4371


Rütten, Markus, Alrutz, Thomas and Wendland, Holger (2008) A vortex axis and vortex core border grid adaptation algorithm. International Journal for Numerical Methods in Fluids, 58 (12). pp. 1379-1405. ISSN 0271-2091


Tang, Qi and Zhang, Kewei (2008) Bounds for effective strains of geometrically linear elastic multiwell model. Journal of Mathematical Analysis and Applications, 339 (2). pp. 1264-1276. ISSN 0022-247X


Yakob, Laith, Kiss, István Z and Bonsall, Michael B (2008) A network approach to modeling population aggregation and genetic control of pest insects. Theoretical Population Biology, 74 (4). pp. 324-331. ISSN 0040-5809

This list was generated on Wed Jan 19 12:56:13 2022 GMT.